MAUDE Adverse Event Report: DEPUY MITEK LLC US HEALIX TRANSTEND BR ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US HEALIX TRANSTEND BR ANC W/OC; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review was conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicated that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Furthermore, a review into the depuy mitek complaints system revealed similar and dis-similar complaints for this lot that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Reporter's phone number was not provided.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported that during partial fitness rotator cuff repair surgical procedure, it was observed that two anchors broke.According to the report, the first anchor broke at the cortical thread when inserted and half of the piece remained in situ.It was further reported that the second anchor broke when first entered in the tapped hole and broke in half.It was reported that anchor was removed from the patient.There was ten minute delay in the surgical procedure.It was reported that a new anchor was used to complete the case.It was not reported if there were any delays in the surgical procedure.There was patient involvement.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
HEALIX TRANSTEND BR ANC W/OC
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7641810
Report Number1221934-2018-50856
Device Sequence Number2512705
Product Code MAI
UDI-Device Identifier10886705008117
UDI-Public10886705008117
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2015
Device Catalogue Number222265
Device Lot Number3620229
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2013
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1